# SDR CA071212001

- Difficulty date: December 27, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Aircraft time: 3,032 hours
- Engine: Garrtt TFE73140
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESERT TO BASE CREW NOTICED NR 2 ENGINE OIL PRESSURE AND TEMPERATURE CLIMBING, POWER REDUCED TO IDLE. OIL PRESSURE DROPPED TO BELOW MINIMUMS (IN YELLOW ARC). CREW PERFORMED PRECAUTIONARY SHUTDOWN AND LANDED NORMALLY.   SUBSEQUENT INVESTIGATION REVEALED OIL HAD VENTED OUT THROUGH BREATHER. CHIP DETECTOR AND GEARBOXES CONTAMINATED WITH METAL PARTICLES. ENGINE RETURNED FOR REPAIR AND INVESTIGATION OF CAUSE. (TC NR 20071212001)
